MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC TROJAN POLYURETHANE SUPRA BARESKIN CONDOMS; CONDOM, SYNTHETIC

CHURCH & DWIGHT CO., INC TROJAN POLYURETHANE SUPRA BARESKIN CONDOMS; CONDOM, SYNTHETIC
Model Number 00022600902423
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Event or Problem Description
This spontaneous report (b)(4) from the united states of america was reported by a female consumer (age unspecified) who felt the condom like plastic, not comfortable, and it came off inside her while using trojan polyurethane supra bareskin condoms.The consumer's medical history and the concomitant medications were not reported.On an unspecified date, the consumer used trojan polyurethane supra bareskin condoms.While using it, she felt it was like plastic and not comfortable.She also stated that the condom came off inside her.However, she caught it in time.No additional information was available.The action taken with trojan polyurethane supra bareskin condoms was not applicable.The outcome of the event felt the condom like plastic and not comfortable was unknown.The outcome of the event it came off inside her was not applicable.

Brand Name
TROJAN POLYURETHANE SUPRA BARESKIN CONDOMS
Common Device Name
CONDOM, SYNTHETIC
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ 08268
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08543
MDR Report Key16100686
Report Number2280705-2022-01930
Device Sequence Number6092678
Product Code MOL
UDI-Device Identifier00022600902423
UDI-Public00022600902423
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number00022600902423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale